Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jkist

My 2nd Accutane Experience

Recommended Posts

Hey. i have just started my second course of Accutane, exactly 7 days ago.

I have already taken it 9 monhts ag with good results, but some cysts came back after the cycle. Not as bad as before of course, but enough to make me angry. ia have some red marks too. bythe way, i started it on october 30, and will try to be updating it during the weeks.

I weigh 187lbs(85kg), and im taking just 40mg on the first month, to minimize the initial breakout... ill increase the dosage to 60mg or 80mg later.

Week 1 - Nothing much diferrent happened. My lips are starting to get dry, and i got 2 or 3 pimples. One in my forehead, which "luckily" was near my hair, so i could cover it. it was a big pustule that now is fading.

one small pustule on my left cheek and a new one on my forehead, also small... i think thaths all.. maybe i wont have a big initial breakout, cause its my 2nd course. i hope so...

ill be updating it, bye!!

Share this post


Link to post
Share on other sites

I didnt have time and simply forgot to post how I passed the ohter weeks..

I had a breakout on the 2nd week, got almost 7 pimples, although almost all of them were small ones. about 4 were on the bear region, near the throat.. i dont get many pimples there, so i think some of these pimples were ingrown hair...

anyway, in week 3 to 5, my face just cleared up, i didnt get any pimple, (except for another ingrown hair that i had to pop).

in the end of week 5, i broke out into 3 pimples, not so big ones, but internal and ones, and one quite painful... I think that what "helped" these pimples to come up, was somethning i started to put on my face at night, just to clean it, but i didnt know it could make the skin more oily. So i just stopped using it and now the pimples are going away...

finally, i just want to say that, maybe because its my 2nd course, i didnt have a very bad initial breakout, and now im breaking out less then before taking roacutan.

I weigh 84kg (185lbs), and im taking 80mg a day...

i started with 40mg a day, until week4. week5 i went up to 60mg and now i am on 80mg... i will be going up and down, from 60mg to 80mg, since these are the recommended dosage for my body.

im not having bad side effects, jsut dry lips, but im controling it with CERALIP, its very good, but i have to pass it all the time... no prob at all..

i will try to keep it up to date

thats all...

Share this post


Link to post
Share on other sites

gl to u its stories like yours that help me be brave enough to considr the tane biggrin.gif

hope ur doing well in 04 keep updating! smile.gif

Share this post


Link to post
Share on other sites

Thnak you MTseal!! After I took accutane for the 1st time, some months later i had breakouts, much less than before, but i had them...

my problem is that I didnt get many pimples, but the ones i got was 70% nodules, cysts... also, not as big as before, but enough to left scars... my skin was 80% better, but i knew that with another cycle of accutane, i would be 80% better than now , this means almost 100% better than before the 1st cycle... so my oppinion is, if you offten have pimples , and its enough to annoy you, go on and take accutane...

just to know, have u ever taken it? what kind of pimples you have?

Well, i´ve just finished week7 and week8, i was just waiting to finish the 8th to post them together.

WEEK7

weel, the 3 pimples from week 6 started to go away. the most painfull is much better, doesnt hurt too much, i think that the hydrogen peroxide, which I´ve put on it, helped to make it go away =D

the other pimple near my chin is still there but doesnt hurt anymore, and its going away too... the third one, was the one which didnt worry me, but I tryed to pop it, so it got a little worse and is taking a longer time to go.. but its also going... so, i have just this active pimple, and no new one since week6.

WEEK8

small pimple on the beard region... just popped and its gone =D

no new pimples, no new breakout. just some marks from those 3 pimples... but i dont think they will stay for a long time...

i was supposed to be happy, but i dont know why im a little worried... cos before accutane, i had a big cyst on my left cheek... its gone, left a red mark, but when i press it, i can feel that the "ball" is still there... and my old doctor said that this "ball" may come back grow up into a new cyst...... i dont know why, im afraid its coming back, although it doesnt hurt anymore. anyway, its probably just psychological =D

SIDE EFFECTS - the same... dry lips.. im using ceralip and its going very well.. even my eyes are not much drier... i wear contact lens, and didnt see a big difference... my eyes get a little redder when using them for long time, but nothing else...

Thats all... I will be updating week by week or each two weeks...

Share this post


Link to post
Share on other sites

Acnesucks,I have a doctor... the old one didnt want to prescribe accutane again, so i changed the doctor =D... im taking 80mg a day right now.

i applied the hydrogen peroxide on my pimple last night and it helped a lot, today its much smaller and almost doenst hurt anymore!! im almost 100% clear =D

almost two weeks without any new pimple .. i hope it keeps like this til the end of the treatment =D

i'll be updating!! bye!

Share this post


Link to post
Share on other sites

Yea, the hydrogen peroxide kill al the bacterias... but people say that using it too much may cause some problems, so i just use sometimes, you cannot use it as an acne cure... thats what I know

but it helps =D

Share this post


Link to post
Share on other sites

Week9 - Nothing changed. No new pimples, side effects just on the lips, but under control

Week10 - small pimple on the beard region, popped, gone, nothing new again

I went to a disco yeastrday and drunk more than allowed!! but i was ok, no stomachal problems... im just worried because some people say that the alcohol reduces or even eliminates the effect of accutane... other say that its just bad for the liver to get overloaded, but the effects remain the same...

if someone knows something about it, plz help me, thnx

thats all, ill keep updating, bye

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×